# SDR DALA2024041504464

- Difficulty date: April 14, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 88,733 hours, 28,962 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18196912
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERTED,  DE TO LAX DUE TO TRAILING EDGE FLAP DISAGREE.  REPLACED NUMBER 1 FLAP TRANSMISSION AND FLAP LEVER POSITION TRANSMITTER.
